Spaces of smooth embeddings, disjunction and surgery

T. G. Goodwillie, J. R. Klein, Michael Weiss

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationIn: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ
Place of PublicationIn: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ
Pages221-284
Number of pages63
Publication statusPublished - 2001

Cite this

Goodwillie, T. G., Klein, J. R., & Weiss, M. (2001). Spaces of smooth embeddings, disjunction and surgery. In In: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ (pp. 221-284). In: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ.

Spaces of smooth embeddings, disjunction and surgery. / Goodwillie, T. G.; Klein, J. R.; Weiss, Michael.

In: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ. In: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ, 2001. p. 221-284.

Research output: Chapter in Book/Report/Conference proceedingChapter

Goodwillie, TG, Klein, JR & Weiss, M 2001, Spaces of smooth embeddings, disjunction and surgery. in In: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ. In: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ, pp. 221-284.
Goodwillie TG, Klein JR, Weiss M. Spaces of smooth embeddings, disjunction and surgery. In In: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ. In: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ. 2001. p. 221-284
Goodwillie, T. G. ; Klein, J. R. ; Weiss, Michael. / Spaces of smooth embeddings, disjunction and surgery. In: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ. In: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ, 2001. pp. 221-284
@inbook{e5738d010a5e4b24abfdd17d2ac3ab96,
title = "Spaces of smooth embeddings, disjunction and surgery",
author = "Goodwillie, {T. G.} and Klein, {J. R.} and Michael Weiss",
year = "2001",
language = "English",
isbn = "0-6910-8815-2",
pages = "221--284",
booktitle = "In: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ",

}

TY - CHAP

T1 - Spaces of smooth embeddings, disjunction and surgery

AU - Goodwillie, T. G.

AU - Klein, J. R.

AU - Weiss, Michael

PY - 2001

Y1 - 2001

M3 - Chapter

SN - 0-6910-8815-2

SP - 221

EP - 284

BT - In: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ

CY - In: Surveys on surgery theory, Vol 2 - Ann of Math. Stud, 149, Princeton University Press, Priceton, NJ

ER -